# SDR AALA20160307002

- Difficulty date: March 7, 2016
- Submitted: March 7, 2016
- Operation: Air carrier
- Aircraft: N381AN
- Make and model: Boeing 767323
- Aircraft serial: 25450
- Aircraft time: 92,146 hours, 14,639 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200608827
- Condition: Detached
- Location: Exit Sign
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN BY 42C HAS FALLEN OFF.  FOUND EXIT SIGN LENS IN AFT GALLEY & INSTALLED AT AREA 42C AS REQUIRED.  OPERATIONS CHECKED EMER LIGHTS OK IAW AMM 33-51-00, OK FOR SERVICE.  THE ACFT WAS NOT GNDED.
